question-icon

What causes redness on the face?

default
Posted on Wed, 12 Oct 2016
Question: Hi doctor,

My wife getting some skin issues. I have attached three images with one lotion picture. she using this lotion for pimple. Pimple has gone. previously she was staying in West bengal but now came in XXXXXXX After came in XXXXXXX her skin getting some problems . Red rashes.
doctor
Answered by Dr. Rahul Kumar (24 minutes later)
Brief Answer:
desonide

Detailed Answer:
Hello
Thanks for the query and photograph.
I can see lot of redness on her face.
She has been using adapalene gel which is although effective in acne but is a known irritant.
It can cause redness of face.
Ask her to stop using it.
She can use desonide lotion in night for a week.
Its a mild steroid lotion and would be helpful in giving faster relief.
Once the redness is controlled she can use aloevera gel in night and a non oily sunscreen like suncote in morning.
This should help her.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rahul Kumar (31 minutes later)
Hello doctor. thanks for your reply. she has one suncream I attached that photograph . she used to stay home only so she need to use suncream at home ? and she can she same alovera gel at night or something different ? and could please give medicine name that directly I can buy from medicine shop

thanks
doctor
Answered by Dr. Rahul Kumar (19 hours later)
Brief Answer:
desonide lotion

Detailed Answer:
Hello
Yes sunscreen is required even if she is staying at home.
Go to shop and ask for desonide lotion.
This lotion she has to apply for a week in night after that she can use the same aloevera cream in night.
In morning she can use the same sunscreen she was using till now.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6441 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes redness on the face?

Brief Answer: desonide Detailed Answer: Hello Thanks for the query and photograph. I can see lot of redness on her face. She has been using adapalene gel which is although effective in acne but is a known irritant. It can cause redness of face. Ask her to stop using it. She can use desonide lotion in night for a week. Its a mild steroid lotion and would be helpful in giving faster relief. Once the redness is controlled she can use aloevera gel in night and a non oily sunscreen like suncote in morning. This should help her. Let me know if you have any other doubts. Thank you.